# SDR UPS02438223

- Difficulty date: April 19, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO - BS 740 - 760 STR-29R FOUND CRACKED.  FWD CARGO COMPT BS 740 - 790 STR 29R STRINGER REPAIRED IAW SRM 53-10 -03 FIG 1.  BUTT JOINT SKIN REPAIRED FROM BS 740 - 752 BTN STR 28-30 PER SRM 53-30-03 FIG 47.
